# SDR AALA20170701004

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 18,369 hours, 7,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON FORWARD CARGO COMPARTMENT LEFT ZEE CHANNEL SIDEPLATE BETWEEN FLOOR PANEL SPLICES, FUSELAGE STATIONS 500E TO 500I. REPAIRED TRANSITION PANEL IAW SRM 53-00-53-2R-5.
